RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 80, Number 3  


Some examples of the calculation of the scalar determinant in the theory of open strings
A. Yu. Morozov, A. A. Roslyi
323
Noether analysis of zilch conservation laws and their generalization for the electromagnetic field. II. Use of Poincaré-invariant formulation of the principle of least action
I. Yu. Krivsky, V. M. Simulik
340
Dynamical symplectic symmetry in the quasiparticle-phonon nuclear model
Nguyen Din Dang
353
The $1/N$ expansion in the $O(N)\times O(N)$ scalar theory and the problem of the restoration of symmetry at high temperatures
K. G. Klimenko
363
Behavior of massless feynman integrals near singular points
A. I. Zaslavskii
372
Model of deconfinement phase transition in lattice quantum chromodynamics
O. A. Borisenko, G. M. Zinovjev, V. K. Petrov
381
Standard superfields in the harmonic formalism of supergauge theories
B. M. Zupnik, L. V. Tolstonog
391
Isolated solutions of a local polaron model
A. I. Volokitin
399
Derivation of the indirect interaction operator by the path integral method. Exact results in the $s-d$ exchange model
A. F. Izmailov, A. R. Kessel
405
Thermal and fluctuation effects of nonisothermal nucleation
A. P. Grinin, F. M. Kuni
418
Phase transition of order-order type in a generalized dicke model with allowance for adiabatic electron–phonon interaction
V. S. Kuz'min, A. P. Saiko, A. P. Ul'yanenkov
435
Density matrices of superfluid helium-4. I
I. A. Vakarchuk
439
Construction of linear response theory for classical systems by the nonequilibrium statistical operator method
G. O. Balabanyan
452
Nonlinear waves in ferromagnets
G. T. Adamashvili
461
Distribution of magnetization in an easy-plane ferromagnet
R. F. Bikbaev
470
Inequivalence of inertia of rotation and of Kerr–Newman gravitation in the relativistic theory of gravitation
Yu. V. Chugreev
474
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019